# SDR MASA200500606

- Difficulty date: July 31, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 4,910 hours, 3,833 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013640
- Part serial: 0641
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ASH 6531 COS - GEAR WOULD NOT RETRACT AND RIGHT NOSE TIRE TREAD DEPARTED ON ROTATION.  MX REPLACED THE TIRES.
